# SDR UPS97822870

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 57547212
- Condition: Corroded
- Location: Bs 1340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 1340 RT SIDE AT FLOOR LEVEL DOOR JAMB TIE ANGLE HAS HEAVY CORROSION.  REMOVED, FABRICATED AND INSTALLED DOOR ANGLE IAW SRM 53-4-3, 51-1-21.
